Alert archive / Texas / Flash Flood Watches in 2007
Flash Flood Watch 9, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood watch at Apr 29, 2007, 3:35 PM CDT for 33 counties in Texas. It took effect at Apr 29, 2007, 7:00 PM CDT. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2007, 3:35 PM CDT (20:35 UTC)
- In effect from
- Apr 29, 2007, 7:00 PM CDT
- Expired
- May 1, 2007, 10:10 AM CDT
- In force
- 39 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- None
All 33 counties
Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Dimmit County, TX, Edwards County, TX, Fayette County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX
The radar
The Austin/San Antonio radar (KEWX), 57 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 8.6 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 595 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 706 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS64 KEWX 292035 FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 335 PM CDT SUN APR 29 2007 ...FLASH FLOOD WATCH THROUGH NOON MONDAY FOR WEST PART OF SOUTH CENTRAL TEXAS... .AN AREA OF LOW PRESSURE ALOFT OVER NORTH CENTRAL MEXICO AND THE SOUTHWEST U.S. THIS AFTERNOON WILL MOVE ACROSS THE BIG BEND TONIGHT AND TO NORTH TEXAS ON MONDAY. RAIN... HEAVY AT TIMES...IS LIKELY TO DEVELOP AHEAD OF THIS WEATHER SYSTEM TONIGHT OVER THE WEST PART OF SOUTH CENTRAL TEXAS. TXZ183>185-202-203-217-218-228-300900- /O.NEW.KEWX.FF.A.0009.070430T0000Z-070430T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VAL VERDE-EDWARDS-REAL-KINNEY-UVALDE-MAVERICK-ZAVALA-DIMMIT- INCLUDING THE CITIES OF...DEL RIO...ROCKSPRINGS...LEAKEY... BRACKETTVILLE...UVALDE...EAGLE PASS...CRYSTAL CITY... CARRIZO SPRINGS 335 PM CDT SUN APR 29 2007 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS... INCLUDING THE FOLLOWING AREAS...DIMMIT...EDWARDS...KINNEY... MAVERICK...REAL...UVALDE...VAL VERDE AND ZAVALA. * FROM 7 PM CDT THIS EVENING THROUGH MONDAY MORNING * AN AREA OF LOW PRESSURE ALOFT OVER NORTH CENTRAL MEXICO AND THE SOUTHWEST U.S. THIS AFTERNOON WILL MOVE ACROSS THE BIG BEND TONIGHT AND TO NORTH TEXAS ON MONDAY. RAIN... HEAVY AT TIMES...IS LIKELY TO DEVELOP AHEAD OF THIS WEATHER SYSTEM TONIGHT OVER THE WEST PART OF SOUTH CENTRAL TEXAS. RAINFALL AMOUNTS OF 1 TO 2 INCHES IS EXPECTED...WITH ISOLATED AMOUNTS OF 2 TO 4 INCHES POSSIBLE. A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. $$
7 follow-up statements
000 WGUS64 KEWX 300857 FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 357 AM CDT MON APR 30 2007 ...FLASH FLOOD WATCH THROUGH THIS EVENING FOR PART OF SOUTH CENTRAL TEXAS... .AN AREA OF LOW PRESSURE ALOFT OVER WEST TEXAS WILL MOVE ACROSS NORTH TEXAS ON MONDAY. RAIN... HEAVY AT TIMES... IS LIKELY TO DEVELOP AHEAD OF THIS WEATHER SYSTEM TODAY OVER THE TEXAS HILL COUNTRY AND THE WESTERN PART OF SOUTH CENTRAL TEXAS. TXZ171-172-186>190-204-301700- /O.EXB.KEWX.FF.A.0009.000000T0000Z-070501T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LLANO-BURNET-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO-MEDINA- INCLUDING THE CITIES OF...LLANO...BURNET...KERRVILLE...BANDERA... FREDERICKSBURG...BOERNE...BLANCO...HONDO 357 AM CDT MON APR 30 2007 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING AREAS...BANDERA...BLANCO... BURNET...GILLESPIE...KENDALL...KERR...LLANO AND MEDINA. * THROUGH THIS EVENING * AN AREA OF LOW PRESSURE ALOFT OVER WEST TEXAS WILL MOVE ACROSS NORTH TEXAS ON MONDAY. RAIN... HEAVY AT TIMES...IS LIKELY TO DEVELOP AHEAD OF THIS WEATHER SYSTEM TODAY OVER THE TEXAS HILL COUNTRY AND PART OF THE SURROUNDING AREA. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED...WITH ISOLATED AMOUNTS OF 2 TO 4 INCHES POSSIBLE. A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. $$ TXZ183>185-202-203-217-218-228-301700- /O.EXT.KEWX.FF.A.0009.000000T0000Z-070501T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VAL VERDE-EDWARDS-REAL-KINNEY-UVALDE-MAVERICK-ZAVALA-DIMMIT- INCLUDING THE CITIES OF...DEL RIO...ROCKSPRINGS...LEAKEY... BRACKETTVILLE...UVALDE...EAGLE PASS...CRYSTAL CITY... CARRIZO SPRINGS 357 AM CDT MON APR 30 2007 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING AREAS...DIMMIT...EDWARDS...KINNEY...MAVERICK...REAL...UVALDE... VAL VERDE AND ZAVALA. * THROUGH THIS EVENING * AN AREA OF LOW PRESSURE ALOFT OVER WEST TEXAS WILL MOVE ACROSS NORTH TEXAS ON MONDAY. RAIN... HEAVY AT TIMES... IS LIKELY TO DEVELOP AHEAD OF THIS WEATHER SYSTEM TODAY OVER THE WESTERN PART OF SOUTH CENTRAL TEXAS. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED...WITH ISOLATED AMOUNTS OF 2 TO 4 INCHES POSSIBLE. A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. $$
000 WGUS64 KEWX 301420 FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 920 AM CDT MON APR 30 2007 ...FLASH FLOOD WATCH THROUGH THIS EVENING FOR SOUTH CENTRAL TEXAS... .AN AREA OF LOW PRESSURE ALOFT OVER WEST TEXAS WILL MOVE ACROSS NORTH TEXAS AND OKLAHOMA TONIGHT. RAIN... HEAVY AT TIMES...IS LIKELY TO DEVELOP WITH THIS WEATHER SYSTEM TODAY THROUGH THIS EVENING OVER SOUTH CENTRAL TEXAS. THE CHANCE OF RAIN WILL CONTINUE TUESDAY MORNING...AND IS EXPECTED TO SLOWLY DIMINISH FROM THE WEST TUESDAY AFTERNOON. TXZ173-191>194-205>209-219>225-302115- /O.EXA.KEWX.FF.A.0009.000000T0000Z-070501T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WILLIAMSON-HAYS-TRAVIS-BASTROP-LEE-BEXAR-COMAL-GUADALUPE-CALDWELL- FAYETTE-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA- INCLUDING THE CITIES OF...GEORGETOWN...SAN MARCOS...AUSTIN... BASTROP...GIDDINGS...SAN ANTONIO...NEW BRAUNFELS...SEGUIN... LOCKHART...LA GRANGE...PEARSALL...PLEASANTON...FLORESVILLE... KARNES CITY...GONZALES...CUERO...HALLETTSVILLE 920 AM CDT MON APR 30 2007 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING AREAS...ATASCOSA...BASTROP... BEXAR...CALDWELL...COMAL...DE WITT...FAYETTE...FRIO... GONZALES...GUADALUPE...HAYS...KARNES...LAVACA...LEE...TRAVIS... WILLIAMSON AND WILSON. * THROUGH THIS EVENING * AN AREA OF LOW PRESSURE ALOFT OVER WEST TEXAS WILL MOVE ACROSS NORTH TEXAS AND OKLAHOMA TONIGHT. RAIN...HEAVY AT TIMES...IS LIKELY TO DEVELOP WITH THIS WEATHER SYSTEM TODAY THROUGH THIS EVENING OVER SOUTH CENTRAL TEXAS. RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED...WITH ISOLATED AMOUNTS OF 3 TO 5 INCHES POSSIBLE. A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. $$ TXZ171-172-183>190-202>204-217-218-228-302115- /O.CON.KEWX.FF.A.0009.000000T0000Z-070501T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LLANO-BURNET-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE- KENDALL-BLANCO-KINNEY-UVALDE-MEDINA-MAVERICK-ZAVALA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...BRACKETTVILLE...UVALDE...HONDO...EAGLE PASS... CRYSTAL CITY...CARRIZO SPRINGS 920 AM CDT MON APR 30 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING AREAS...BANDERA...BLANCO...BURNET...DIMMIT...EDWARDS... GILLESPIE...KENDALL...KERR...KINNEY...LLANO...MAVERICK... MEDINA...REAL...UVALDE...VAL VERDE AND ZAVALA. * THROUGH THIS EVENING * AN AREA OF LOW PRESSURE ALOFT OVER WEST TEXAS WILL MOVE ACROSS NORTH TEXAS AND OKLAHOMA TONIGHT. RAIN...HEAVY AT TIMES...IS LIKELY TO DEVELOP WITH THIS WEATHER SYSTEM TODAY THROUGH THIS EVENING OVER THE HILL COUNTY AND WESTERN PARTS OF SOUTH CENTRAL TEXAS. RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED...WITH ISOLATED AMOUNTS OF 3 TO 5 INCHES POSSIBLE. A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. $$
000 WGUS64 KEWX 301719 FFAEWX FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1219 PM CDT MON APR 30 2007 ...A FLASH FLOOD WATCH CONTINUES THROUGH THIS EVENING FOR SOUTH CENTRAL TEXAS... .AN AREA OF LOW PRESSURE ALOFT OVER WEST TEXAS WILL MOVE ACROSS NORTH TEXAS AND OKLAHOMA TONIGHT. RAIN...HEAVY AT TIMES...WILL CONTINUE TO DEVELOP WITH THIS WEATHER SYSTEM THIS AFTERNOON THROUGH THIS EVENING OVER SOUTH CENTRAL TEXAS. THE CHANCE OF RAIN WILL CONTINUE TUESDAY MORNING...AND IS EXPECTED TO SLOWLY DIMINISH FROM THE WEST TUESDAY AFTERNOON OR TUESDAY EVENING. TXZ171>173-183>194-202>209-217>225-228-302115- /O.CON.KEWX.FF.A.0009.000000T0000Z-070501T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE...CARRIZO SPRINGS 1219 PM CDT MON APR 30 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING AREAS...ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO... BURNET...CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS... FAYETTE...FRIO...GILLESPIE...GONZALES...GUADALUPE...HAYS... KARNES...KENDALL...KERR...KINNEY...LAVACA...LEE...LLANO... MAVERICK...MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE... WILLIAMSON...WILSON AND ZAVALA. * UNTIL MIDNIGHT CDT TONIGHT * AN AREA OF LOW PRESSURE ALOFT OVER WEST TEXAS WILL MOVE ACROSS NORTH TEXAS AND OKLAHOMA TONIGHT. RAIN...HEAVY AT TIMES...WILL CONTINUE THIS AFTERNOON WITH THIS WEATHER SYSTEM...FROM SHOWERS AND THUNDERSTORMS. THERE IS A CHANCE OF MORE RAIN TONIGHT. RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE EXPECTED...WITH ISOLATED AMOUNTS OF 4 TO 7 INCHES POSSIBLE. A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU SAVE MAY BE YOUR OWN. $$
000 WGUS64 KEWX 302103 FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 403 PM CDT MON APR 30 2007 ...A FLASH FLOOD WATCH CONTINUES THROUGH TUESDAY MORNING... .AN AREA OF LOW PRESSURE ALOFT OVER WEST TEXAS WILL MOVE ACROSS NORTH TEXAS AND OKLAHOMA TONIGHT. RAIN...HEAVY AT TIMES...WILL CONTINUE TO DEVELOP WITH THIS WEATHER SYSTEM THROUGH TUESDAY MORNING OVER SOUTH CENTRAL TEXAS. THE CHANCE OF RAIN WILL SLOWLY DIMINISH FROM THE WEST TUESDAY AFTERNOON OR TUESDAY EVENING. TXZ171>173-183>194-202>209-217>225-228-010915- /O.EXT.KEWX.FF.A.0009.000000T0000Z-070501T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE...CARRIZO SPRINGS 403 PM CDT MON APR 30 2007 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH TUESDAY MORNING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING AREAS...ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO... BURNET...CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS... FAYETTE...FRIO...GILLESPIE...GONZALES...GUADALUPE...HAYS... KARNES...KENDALL...KERR...KINNEY...LAVACA...LEE...LLANO... MAVERICK...MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE... WILLIAMSON...WILSON AND ZAVALA. * THROUGH TUESDAY MORNING * AN AREA OF LOW PRESSURE ALOFT OVER WEST TEXAS WILL MOVE ACROSS NORTH TEXAS AND OKLAHOMA TONIGHT. RAIN...HEAVY AT TIMES...WILL CONTINUE THROUGH TUESDAY MORNING WITH THIS WEATHER SYSTEM... FROM SHOWERS AND THUNDERSTORMS. RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE EXPECTED...WITH ISOLATED AMOUNTS OF 4 TO 7 INCHES POSSIBLE. A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU SAVE MAY BE YOUR OWN. $$
000 WGUS64 KEWX 010208 FFAEWX FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 908 PM CDT MON APR 30 2007 ...A FLASH FLOOD WATCH CONTINUES THROUGH TUESDAY MORNING... .AN UPPER LEVEL LOW PRESSURE SYSTEM LOCATED OVER THE TEXAS PANHANDLE WILL MOVE EAST ACROSS NORTH TEXAS AND OKLAHOMA TONIGHT. AN UPPER LEVEL DISTURBANCE WILL ROTATE AROUND THIS LOW PRESSURE SYSTEM TRAVERSING SOUTH CENTRAL TEXAS AND THE HILL COUNTRY OVERNIGHT. THE DISTURBANCE WILL TRIGGER ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. GROUNDS ARE ALREADY SATURATED ACROSS THE WATCH AREA FROM RECENT RAINS SO ANY ADDITIONAL HEAVY RAINFALL WILL RESULT IN RAPID RUNOFF AND FLASH FLOODING. TXZ183>185-202>204-217>220-228-010315- /O.CAN.KEWX.FF.A.0009.000000T0000Z-070501T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VAL VERDE-EDWARDS-REAL-KINNEY-UVALDE-MEDINA-MAVERICK-ZAVALA-FRIO- ATASCOSA-DIMMIT- INCLUDING THE CITIES OF...DEL RIO...ROCKSPRINGS...LEAKEY... BRACKETTVILLE...UVALDE...HONDO...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...CARRIZO SPRINGS 908 PM CDT MON APR 30 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS HAS BEEN CANCELED. THE FLASH FLOOD WATCH HAS BEEN CANCELED FOR THE FOLLOWING COUNTIES...VAL VERDE...EDWARDS...REAL...KINNEY...UVALDE...MEDINA... MAVERICK...ZAVALA...FRIO...ATASCOSA AND DIMMIT. THE THREAT OF ADDITIONAL HEAVY RAINFALL HAS ENDED. $$ TXZ171>173-186>194-205>209-221>225-011015- /O.CON.KEWX.FF.A.0009.000000T0000Z-070501T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO- HAYS-TRAVIS-BASTROP-LEE-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE- WILSON-KARNES-GONZALES-DE WITT-LAVACA- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN... KERRVILLE...BANDERA...FREDERICKSBURG...BOERNE...BLANCO... SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...SAN ANTONIO... NEW BRAUNFELS...SEGUIN...LOCKHART...LA GRANGE...FLORESVILLE... KARNES CITY...GONZALES...CUERO...HALLETTSVILLE 908 PM CDT MON APR 30 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING COUNTIES...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...FAYETTE...GILLESPIE...GONZALES... GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...LEE... LLANO...TRAVIS...WILLIAMSON AND WILSON. * THROUGH TUESDAY MORNING * AN UPPER LEVEL LOW PRESSURE SYSTEM LOCATED OVER THE TEXAS PANHANDLE WILL MOVE ACROSS EAST ACROSS NORTH TEXAS AND OKLAHOMA TONIGHT. AN UPPER LEVEL DISTURBANCE WILL ROTATE AROUND THIS LOW PRESSURE SYSTEM TRAVERSING SOUTH CENTRAL TEXAS AND THE HILL COUNTRY OVERNIGHT. THE DISTURBANCE WILL TRIGGER ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. GROUNDS ARE ALREADY SATURATED ACROSS THE WATCH AREA FROM RECENT RAINS SO ANY ADDITIONAL HEAVY RAINFALL WILL RESULT IN RAPID RUNOFF AND FLASH FLOODING. RAINFALL TOTALS OF 2 TO 4 INCHES ARE EXPECTED...WITH ISOLATED TOTALS OF 4 TO 7 INCHES POSSIBLE. A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU SAVE MAY BE YOUR OWN. $$
000 WGUS64 KEWX 010853 FFAEWX FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 353 AM CDT TUE MAY 1 2007 ...A FLASH FLOOD WATCH CONTINUES THROUGH TUESDAY MORNING... .AN UPPER LEVEL LOW PRESSURE SYSTEM LOCATED OVER WESTERN OKLAHOMA WILL CONTINUE TO MOVE EASTWARD TODAY. AN UPPER LEVEL DISTURBANCE WILL ROTATE AROUND THIS LOW PRESSURE SYSTEM TRAVERSING SOUTH CENTRAL TEXAS AND THE HILL COUNTRY. THE DISTURBANCE WILL TRIGGER ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE THIS MORNING. THE GROUND IS ALREADY SATURATED ACROSS THE WATCH AREA FROM RECENT RAINS SO ANY ADDITIONAL HEAVY RAINFALL WILL RESULT IN RAPID RUNOFF AND FLASH FLOODING. TXZ186-187-189-205>207-221-222-011000- /O.CAN.KEWX.FF.A.0009.000000T0000Z-070501T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KERR-BANDERA-KENDALL-BEXAR-COMAL-GUADALUPE-WILSON-KARNES- INCLUDING THE CITIES OF...KERRVILLE...BANDERA...BOERNE... SAN ANTONIO...NEW BRAUNFELS...SEGUIN...FLORESVILLE...KARNES CITY 353 AM CDT TUE MAY 1 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS HAS BEEN CANCELED. THE CHANCE OF HEAVY RAIN OVER THIS AREA HAS DIMINISHED AND FLASH FLOODING IS NO LONGER EXPECTED. $$ TXZ171>173-188-190>194-208-209-223>225-011700- /O.CON.KEWX.FF.A.0009.000000T0000Z-070501T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LLANO-BURNET-WILLIAMSON-GILLESPIE-BLANCO-HAYS-TRAVIS-BASTROP-LEE- CALDWELL-FAYETTE-GONZALES-DE WITT-LAVACA- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN... FREDERICKSBURG...BLANCO...SAN MARCOS...AUSTIN...BASTROP... GIDDINGS...LOCKHART...LA GRANGE...GONZALES...CUERO... HALLETTSVILLE 353 AM CDT TUE MAY 1 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL NOON CDT TODAY... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING AREAS...BASTROP...BLANCO...BURNET...CALDWELL...DE WITT... FAYETTE...GILLESPIE...GONZALES...HAYS...LAVACA...LEE...LLANO... TRAVIS AND WILLIAMSON. * UNTIL NOON CDT TODAY * AN UPPER LEVEL LOW PRESSURE SYSTEM LOCATED OVER WESTERN OKLAHOMA WILL MOVE EAST ACROSS OKLAHOMA TODAY. AN UPPER LEVEL DISTURBANCE WILL ROTATE AROUND THIS LOW PRESSURE SYSTEM TRAVERSING SOUTH CENTRAL TEXAS AND THE HILL COUNTRY. THE DISTURBANCE WILL TRIGGER ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. THE GROUND IS ALREADY SATURATED ACROSS THE WATCH AREA FROM RECENT RAINS SO ANY ADDITIONAL HEAVY RAINFALL WILL RESULT IN RAPID RUNOFF AND FLASH FLOODING. RAINFALL TOTALS OF 1 TO 2 INCHES ARE EXPECTED...WITH ISOLATED TOTALS OF 3 TO 5 INCHES POSSIBLE. A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU SAVE MAY BE YOUR OWN. $$
000 WGUS64 KEWX 011510 FFAEWX FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1010 AM CDT TUE MAY 1 2007 ...THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL TEXAS HAS BEEN CANCELLED... .SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS MORNING AND AFTERNOON ACROSS THE HILL COUNTRY AND THE NORTHERN SECTION OF SOUTH CENTRAL TEXAS. HOWEVER...THE THREAT FOR HEAVY RAINFALL THIS MORNING HAS ENDED. THEREFORE...THE FLASH FLOOD WATCH FOR AREAS OF SOUTH CENTRAL TEXAS AND THE COASTAL PLAINS HAS BEEN CANCELLED. TXZ171>173-188-190>194-208-209-223>225-011615- /O.CAN.KEWX.FF.A.0009.000000T0000Z-070501T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LLANO-BURNET-WILLIAMSON-GILLESPIE-BLANCO-HAYS-TRAVIS-BASTROP-LEE- CALDWELL-FAYETTE-GONZALES-DE WITT-LAVACA- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN... FREDERICKSBURG...BLANCO...SAN MARCOS...AUSTIN...BASTROP... GIDDINGS...LOCKHART...LA GRANGE...GONZALES...CUERO... HALLETTSVILLE 1010 AM CDT TUE MAY 1 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS HAS BEEN CANCELLED. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS MORNING AND AFTERNOON ACROSS THE HILL COUNTRY AND THE NORTHERN SECTION OF SOUTH CENTRAL TEXAS. HOWEVER...THE THREAT FOR HEAVY RAINFALL THIS MORNING HAS ENDED. THEREFORE...THE FLASH FLOOD WATCH FOR AREAS OF SOUTH CENTRAL TEXAS AND THE COASTAL PLAINS HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood watch went out at Apr 29, 12:57 PM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Apr 29, 12:57 PM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1257 PM CDT SUN APR 29 2007 .AVIATION... COMPLICATED TAF PACKAGE AS UNSTABLE AIR WILL PERSIST AHEAD OF AN UPPER LEVEL LOW. SCATTERED SHRA CAN BE EXPECTED ACROSS THE WESTERN HALF OF SOUTH CENTRAL TEXAS THIS AFTERNOON...BUT WILL BE HIT-OR- MISS FOR TAF SITES. THE SHOWERS WILL BECOME MORE NUMEROUS TONIGHT...WITH THE INCREASING COVERAGE BEGINNING OUT WEST. MVFR CEILINGS WILL RETURN TONIGHT BETWEEN 02-04Z. CONDITIONS WILL CONTINUE TO WORSEN WITH SHRA AND TSRA EXPECTED AT ALL TAF SITES OVERNIGHT. HAVE ADDRESSED THIS SCENARIO WITH PROB30 GROUPS UNTIL TIMING AND COVERAGE OF THE CONVECTIVE ACTIVITY BECOMES MORE APPARENT. && .PREV DISCUSSION... /ISSUED 955 AM CDT SUN APR 29 2007/ DISCUSSION... CONTINUING TRENDS FOR TODAY WITH MOSTLY SHOWERS IN THE MORNING AND CHANCE OF SHOWERS OR THUNDERSTORMS IN THE AFTERNOON OR TONIGHT. LOCALLY HEAVY RAIN IS STILL POSSIBLE FROM PARTS OF VAL VERDE COUNTY TO OVER THE RIO GRANDE PLAINS IN THE AFTERNOON OR EVENING TO TONIGHT. THE MONDAY WEATHER PATTERN STILL SHOWS CHANCE OF SHOWERS OR THUNDERSTORMS WITH LOCALLY HEAVY RAIN POSSIBLE. RAIN CHANCES STILL SHOW UP FOR TUESDAY AND AGAIN ON THURSDAY. THE MAY 6TH TO 9TH PERIOD STILL SHOWS A LARGE SCALE SPRING SYSTEM COMING ACROSS THE AREA AGAIN FROM THE WEST. ADJUSTED FCSTS FOR THIS MORNING AND AFTN PER 11Z TO 15Z TRENDS...AND AVAILABLE 12Z APR 29TH INFO. PREV DISCUSSION... /ISSUED 326 AM CDT SUN APR 29 2007/ DISCUSSION...A COMPLICATED WEATHER PATTERN WILL UNFOLD OVER THE NEXT COUPLE OF DAYS. AN MCS HAS DEVELOPED OVER THE PAST COUPLE OF HOURS OVER SOUTH TEXAS AND THE MEXICAN BORDER. A STRONG THUNDERSTORM HAS ALREADY PRODUCED GOLF BALL SIZE HAIL OVER AREAS ALREADY DEVASTATED FROM STORMS EARLIER IN THE WEEK. DUE TO THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS WITH THIS SYSTEM AND THE MODEL TREND...HAVE INCREASED POPS OVER SOUTH CENTRAL TEXAS FOR TODAY. SOME OF THESE STORMS MAY VERY WELL BE SEVERE TODAY AND TONIGHT ACROSS THE WESTERN HILL COUNTRY AND EDWARDS PLATEAU. RUN-TO-RUN MODEL CONSISTENCY CONTINUES TO INDICATE YET ANOTHER MCS TO DEVELOP LATE TONIGHT INTO MONDAY. THIS WILL BRING WITH IT THE POSSIBILITY OF SEVERE STORMS AS WELL...AND THE POTENTIAL FOR HEAVY RAINFALL. PW VALUES ARE CURRENTLY RUNNING AROUND 1.5 INCHES. DUE TO THE INFLUX OF GULF MOISTURE TO THE REGION...THIS WILL ONLY INCREASE THROUGHOUT THE DAY. THIS UPPER LOW WILL LINGER OVER THE REGION THROUGH THE MIDDLE PART OF THE WEEK. THIS WILL BRING CONTINUED CHANCES OF RAIN...AND CERTAINLY BRING THE POTENTIAL FOR HEAVY RAINFALL AND FLASH FLOODING. ONCE THIS SYSTEM MOVES EAST OF THE REGION...ANOTHER SYSTEM FOLLOWS SUIT MOVING INTO NORTH TEXAS WEDNESDAY NIGHT INTO THURSDAY. WITH THIS SYSTEM...SO FAR WE JUST HAVE SLIGHT CHANCES OF PRECIPITATION MENTIONED IN THE FORECAST...AS IT LOOKS AS IF THE BULK OF THE HEAVY PRECIPITATION WILL GO NORTH OF US. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 84 68 78 65 81 / 50 40 60 60 60 AUSTIN BERGSTROM INTL AIRPORT 84 66 79 65 82 / 50 40 60 60 60 DEL RIO INTL AIRPORT 80 69 83 68 90 / 60 60 40 50 10 SAN ANTONIO INTL AIRPORT 82 68 79 67 83 / 50 40 60 60 40 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 08/25/PM
Hazardous weather outlook, Apr 29, 5:41 AM CDT, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 541 AM CDT SUN APR 29 2007 TXZ171>173-183>194-202>209-217>225-228-301045- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 541 AM CDT SUN APR 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL LOW WEST OF THE BIG BEND WILL DRIFT SLOWLY EASTWARD THROUGH THE NEXT TWO DAYS. THE SYSTEM WILL PRODUCED SCATTERED SHOWERS AND THUNDERSTORMS THIS MORNING..INCREASING THROUGH THE AFTERNOON...AND BECOMING NUMEROUS BY TONIGHT. SOME OF THE STORMS TONIGHT WILL BE SEVERE...ESPECIALLY NEAR THE RIO GRANDE...AND WILL ALSO PRODUCE HEAVY RAINFALL AND POSSIBLE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NUMEROUS THUNDERSTORMS WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS ON MONDAY...DECREASING SLIGHTLY IN COVERAGE BY TUESDAY. THERE WILL BE A CHANCE FOR ISOLATED SEVERE STORMS BOTH DAYS...ALONG WITH A THREAT OF FLASH FLOODING. SHOWERS AND THUNDERSTORMS WILL DIMINISH TO ONLY ISOLATED ACTIVITY FOR WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT AND MONDAY.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 1:47 AM CDT | Severe Thunderstorm Warning | EWX | Maverick | 58 min |
Nearby
Flash Flood Watches in Texas, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.